default search action
"An inverse problem for the damped generalized regularized long wave equation."
Fatemeh Ghanadian, Reza Pourgholi, Seyed Hashem Tabasi (2022)
- Fatemeh Ghanadian, Reza Pourgholi, Seyed Hashem Tabasi:
An inverse problem for the damped generalized regularized long wave equation. Int. J. Comput. Math. 99(7): 1395-1427 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.